Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 67, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 19, 2013, 4:33 AM CDT for Osage County, Washington County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2013, 4:33 AM CDT (09:33 UTC)
- Expired
- May 19, 2013, 5:00 AM CDT
- In force
- 27 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Osage County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 93 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 9.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4455 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
707 WUUS54 KTSA 190933 SVRTSA OKC113-147-191000- /O.NEW.KTSA.SV.W.0067.130519T0933Z-130519T1000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 433 AM CDT SUN MAY 19 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA... WASHINGTON COUNTY IN NORTHEAST OKLAHOMA... * UNTIL 500 AM CDT * AT 428 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST OF BIGHEART...MOVING NORTHEAST AT 40 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HULAH AND COPAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3700 9580 3680 9590 3678 9639 3700 9636 TIME...MOT...LOC 0934Z 243DEG 36KT 3693 9618 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:54 AM CDT, 39 minutes earlier.
Area forecast discussion, May 19, 3:54 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 354 AM CDT SUN MAY 19 2013 .DISCUSSION... WELL-ADVERTISED PERIOD OF SIGNIFICANT SEVERE WEATHER BEGINS LATER TODAY AS A 120 KT JET ANALYZED OVER NRN CA/SRN OR AT 00Z TRANSLATES SEWRD ACROSS THE SRN ROCKIES INTO THE SRN PLAINS. ATTENDANT NEGATIVELY TILTED TROUGH ROTATES ACROSS THE REGION LATER TODAY. LATEST ANALYSES INDICATE VERY STEEP MID LEVEL LAPSE RATES AND RICH LOW LEVEL MOISTURE ALREADY IN PLACE. DRY LINE ONCE AGAIN EXPECTED TO SHARPEN THIS AFTERNOON TO OUR WEST WITH THUNDERSTORMS INITIATING ON IT LATE THIS AFTERNOON. LATEST MODEL DATA SUGGESTS IT WILL MIX FURTHER EAST THAN YESTERDAY...POSSIBLY NEAR THE I-35 CORRIDOR. CURRENT THOUGHT IS THAT STORMS WILL BEGIN TO AFFECT NWRN PORTIONS OF ERN OK AFTER 5 PM AS CAP KEEPS SFC-BASED STORMS AT BAY UNTIL RATHER LATE. VERY UNSTABLE AIR MASS AHEAD OF THE DRY LINE OVER ERN OK WITH CAPE ON THE ORDER OF 3-4K J/KG AND STRONG DEEP LAYER SHEAR SHOULD ENSURE RAPID SEVERE THUNDERSTORM DEVELOPMENT. SUPERCELLS WITH ALL MODES OF SEVERE WEATHER INCLUDING VERY LARGE HAIL LARGER THAN BASEBALLS AS WELL AS SIGNIFICANT TORNADOES WILL BE POSSIBLE AS LOW LEVEL SHEAR/HELICITY INCREASES THIS EVENING ACROSS ERN OK. ALL MODELS HINT THAT CAP WILL LIMIT CONVECTION THROUGH TONIGHT ACROSS SRN PORTION OF THE REGION. BEST COVERAGE OF STORMS TONIGHT WILL BE ACROSS NERN OK AND FAR NWRN AR. SETUP WILL BE QUITE SIMILAR ON MONDAY WITH DRY LINE INITIATING STORMS DURING THE LATE AFTERNOON. REMNANT OUTFLOW BOUNDARY FROM TONIGHT'S STORMS WILL ALSO BE A FACTOR FOR STORM REDEVELOPMENT LATER IN THE DAY WHERE EVER IT SETTLES. VERY UNSTABLE CONDITIONS WITH STRONG DEEP LAYER AND LOW LEVEL SHEAR WILL AGAIN SUPPORT SUPERCELL STORM STRUCTURES WITH ALL MODES OF SEVERE WEATHER POSSIBLE. A PERIOD OF VERY HEAVY RAINFALL WILL ALSO LIKELY OCCUR MONDAY NIGHT WITH SOME FLOODING BECOMING POSSIBLE. MODELS SUGGEST THE MID LEVEL TROUGH WILL TRANSLATE ACROSS THE SRN PLAINS ON TUESDAY WITH ITS ATTENDANT COLD FRONT FINALLY PROGRESSING EWRD. HIGH CHANCES FOR THUNDERSTORMS CONTINUES TUESDAY...ESPECIALLY SOUTH AND EAST WITH SEVERE POTENTIAL CONTINUING. ANOTHER TROUGH DEVELOPS INTO THE WRN CONUS MID WEEK RESULTING IN ZONAL FLOW BEHIND THE FIRST SYSTEM TO BECOME MORE SOUTHWESTERLY AGAIN. HEIGHTS BUILD SLOWLY OVER THE PLAINS AND LEE SFC TROUGH STRENGTHENS ALLOWING MOIST AND UNSTABLE AIR TO RETURN BACK TO THE REGION BY THURSDAY. LOW POPS AND NEAR CLIMO TEMPS WERE FORECAST WITH THIS EXPECTED PATTERN THU-SAT. && .PRELIMINARY POINT TEMPS/POPS... TUL 89 69 84 67 / 30 70 50 80 FSM 91 69 87 69 / 10 40 30 70 MLC 88 72 85 70 / 20 20 20 70 BVO 88 69 83 64 / 40 80 60 80 FYV 86 67 83 68 / 10 60 30 80 BYV 87 66 82 67 / 10 70 30 80 MKO 88 68 85 68 / 20 50 30 80 MIO 88 69 83 66 / 20 80 50 80 F10 87 69 85 69 / 20 50 40 70 HHW 88 70 86 71 / 10 20 20 60 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....69
Hazardous weather outlook, May 18, 9:15 PM CDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 915 PM CDT SAT MAY 18 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 915 PM CDT SAT MAY 18 2013 ...SIGNIFICANT SEVERE WEATHER EXPECTED SUNDAY AND MONDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...ALONG AND WEST OF HIGHWAY 75. ONSET...AFTER 10 PM. DISCUSSION... SEVERE THUNDERSTORMS OVER CENTRAL OKLAHOMA WILL GRADUALLY SPREAD EAST INTO EAST CENTRAL AND NORTHEAST OKLAHOMA TONIGHT. THE STORMS HAVE A HISTORY OF PRODUCING SEVERE WIND GUSTS...BOTH ON THE LEADING EDGE OF THE GUST FRONT...AND ON THEIR NORTHERN FRINGE WHERE HEAT BURSTS HAVE BEEN OBSERVED. THUS...DAMAGING WINDS WILL BE THE MAIN HAZARD WITH THE STORMS TONIGHT IF THEY ARE TO HOLD TOGETHER. THE AREA MOST LIKELY TO BE AFFECTED WILL BE MAINLY ALONG AND WEST OF HIGHWAY 75. SOME LARGE HAIL POTENTIAL WILL EXIST FOR A SHORT TIME AS WELL IF NEW STORMS INITIATE ON THE SURGING OUTFLOW. STORMS SHOULD DISSIPATE AS THEY TRAVEL FARTHER EAST INTO THE STRONGER CAP. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... SIGNIFICANT SEVERE WEATHER IS EXPECTED BOTH SUNDAY AND MONDAY. CONDITIONS CONTINUE TO LOOK SUPPORTIVE OF TORNADOES...SOME STRONG TO EVEN VIOLENT...EXTREMELY LARGE HAIL...AND DAMAGING WINDS BOTH SUNDAY EVENING AND OVERNIGHT AND AGAIN MONDAY AFTERNOON AND EVENING. NORTHEAST OKLAHOMA APPEARS MOST LIKELY TO BE IMPACTED BY THE STRONGEST STORMS ON SUNDAY AFTERNOON...EVENTUALLY SPREADING EAST INTO NORTHWEST ARKANSAS SUNDAY NIGHT. THE AREA WITH THE GREATEST SEVERE POTENTIAL ON MONDAY DEPENDS LARGELY ON EFFECTS FROM STORMS SUNDAY NIGHT. IF A LARGE STORM CLUSTER CAN ORGANIZE SUNDAY NIGHT...AN OUTFLOW BOUNDARY WILL BE LAID OUT ON MONDAY ACROSS THE REGION. STORMS THAT FORM NEAR THIS BOUNDARY MONDAY AFTERNOON WOULD HAVE ELEVATED TORNADO POTENTIAL...AGAIN SOME OF THESE COULD BE STRONG OR EVEN VIOLENT. THE FAVORED ZONE FOR SIGNIFICANT SEVERE WEATHER ON MONDAY WILL CONTINUE TO BE REFINED IN LATER OUTLOOKS. REGARDLESS...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WILL BE UNDER THE GUN FOR ANOTHER ACTIVE SEVERE WEATHER DAY ON MONDAY. A SLOW MOVING COLD FRONT WILL AGAIN SERVE AS A FOCUS FOR SEVERE STORMS ON TUESDAY...HOWEVER CONDITIONS APPEAR SLIGHTLY LESS FAVORED FOR SIGNIFICANT SEVERE WEATHER. THE PATTERN ALOFT WILL CONTINUE TO BECOME LESS CONDUCIVE FOR SEVERE WEATHER BY LATE WEEK. THE REPEATED ROUNDS OF THUNDERSTORMS...ALONG WITH POTENTIAL FOR SLOW MOVING STORMS...WILL RAISE THE FLOODING POTENTIAL WITH TIME. THIS WILL BE ESPECIALLY PRESENT ON MONDAY AND TUESDAY. AFTER A BRIEF BREAK FROM THE STORMS ON WEDNESDAY...SOME CHANCE FOR THUNDERSTORMS WILL EXIST AGAIN FOR THE LATTER PART OF THE WEEK ALONG THE RETREATING FRONTAL BOUNDARY. WINDS ALOFT WILL BE WEAKER BY THIS TIME...THUS SEVERE WEATHER POTENTIAL WILL BE MUCH LESS COMPARED THE NEXT COUPLE OF DAYS. EMERGENCY MANAGEMENT PLANNING STATEMENT... AN ACTIVE SEVERE WEATHER PERIOD IS EXPECTED WITH NUMEROUS WATCHES AND WARNINGS BOTH SUNDAY AND MONDAY. ADDITIONALLY... GIVEN THE POTENTIAL FOR SIGNIFICANT SEVERE WEATHER...ANY DAMAGE RESPONSE SHOULD BE CLOSELY COORDINATED GIVEN CONTINUED SIGNIFICANT SEVERE WEATHER POTENTIAL ON MONDAY. SOME SEVERE POTENTIAL EVEN EXISTS ON TUESDAY AS WELL. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Special weather statement, May 18, 10:44 PM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1044 PM CDT SAT MAY 18 2013
OKZ054-059-060-064-190445-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
1044 PM CDT SAT MAY 18 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK...OSAGE...PAWNEE AND WESTERN TULSA
AT 1043 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES NORTHWEST OF PAWNEE TO 7 MILES NORTHWEST OF
QUAY TO 8 MILES WEST OF DRUMRIGHT TO 25 MILES SOUTHWEST OF
MILFAY...MOVING NORTHEAST AT 45 MPH. LOCATIONS WEST OF HIGHWAY 75
WILL BE AFFECTED BY THIS LINE OF STORMS.
THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50
MPH. A 50 MPH WIND GUST WAS OBSERVED AT STILLWATER AT 1027 PM.
LAT...LON 3700 9639 3664 9617 3627 9608 3567 9622
3563 9629 3564 9663 3615 9663 3616 9683
3624 9682 3624 9692 3650 9705 3658 9690
3659 9705 3668 9707 3669 9695 3675 9689
3675 9683 3679 9676 3699 9676 3701 9672
TIME...MOT...LOC 0343Z 235DEG 38KT 3652 9701 3624 9678
3601 9670 3550 9680
LACYSpecial weather statement, May 18, 11:34 PM CDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1134 PM CDT SAT MAY 18 2013
OKZ064-065-190530-
CREEK OK-OKFUSKEE OK-
1134 PM CDT SAT MAY 18 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 1133 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES WEST OF SHAMROCK TO 3 MILES WEST OF MILFAY TO
5 MILES WEST OF PADEN...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OKEMAH...CASTLE...
PADEN...BOLEY...MASON...OKFUSKEE...WELTY...BRISTOW...MILFAY...
SLICK...DEPEW...SHAMROCK...DRUMRIGHT...OILTON...SILVER CITY AND
KELLYVILLE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3617 9662 3616 9645 3610 9630 3608 9630
3608 9625 3604 9617 3543 9621 3542 9645
3545 9645 3545 9648 3542 9649 3542 9652
3545 9654 3542 9656 3542 9663
TIME...MOT...LOC 0433Z 234DEG 27KT 3590 9687 3578 9659
3550 9662
LACYSpecial weather statement, May 19, 12:12 AM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1212 AM CDT SUN MAY 19 2013
OKZ054-059-060-064-190600-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
1212 AM CDT SUN MAY 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN CREEK...SOUTHEASTERN OSAGE...EASTERN PAWNEE AND
NORTHERN TULSA
AT 1212 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
KEYSTONE STATE PARK...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...OSAGE...SAND
SPRINGS...SPERRY...TERLTON...WESTPORT...SILVER CITY...MANNFORD...
WALNUT CREEK STATE PARK...KEYSTONE STATE PARK AND TULSA INTERNATIONAL
AIRPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3656 9626 3622 9582 3592 9627 3612 9656
TIME...MOT...LOC 0512Z 221DEG 32KT 3610 9625Special weather statement, May 19, 12:37 AM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1237 AM CDT SUN MAY 19 2013
OKZ055>057-060>062-066>068-070-190615-
CHEROKEE OK-CRAIG OK-MAYES OK-MUSKOGEE OK-NOWATA OK-OKMULGEE
OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
1237 AM CDT SUN MAY 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN CHEROKEE AND NORTHERN MUSKOGEE
IN NORTHEAST OKLAHOMA
CRAIG...MAYES...NOWATA...NORTHEASTERN OKMULGEE...ROGERS...
SOUTHEASTERN TULSA...WAGONER AND WASHINGTON
AT 1237 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF DELAWARE TO CATOOSA TO 5 MILES SOUTH
OF BALD HILL...MOVING EAST AT 35 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3688 9509 3622 9502 3567 9516 3567 9587
3621 9577 3688 9584
TIME...MOT...LOC 0537Z 277DEG 31KT 3679 9577 3620 9569
3567 9578Local storm report, May 19, 2:43 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
243 AM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 AM TSTM WND DMG 3 E OWASSO 36.27N 95.80W
05/19/2013 ROGERS OK NWS EMPLOYEE
8 INCH DIAMETER...25 FOOT LONG BRANCH BLOWN DOWN ACROSS A
RESIDENTIAL DRIVEWAY.
&&
GEWSpecial weather statement, May 19, 3:45 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
345 AM CDT SUN MAY 19 2013
OKZ054-059-190915-
OSAGE OK-PAWNEE OK-
345 AM CDT SUN MAY 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OSAGE AND PAWNEE
AT 344 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BURBANK...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...SHIDLER...FAIRFAX...BURBANK...APPERSON...WEBB
CITY...PEARSONIA...FORAKER...GRAINOLA AND RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND UP
TO PENNY SIZE HAIL.
LAT...LON 3669 9706 3669 9695 3674 9691 3675 9683
3677 9682 3679 9676 3699 9675 3700 9624
3629 9692 3633 9694 3633 9703 3651 9704
3656 9691 3658 9690 3659 9692 3658 9700
3659 9705
TIME...MOT...LOC 0844Z 224DEG 56KT 3674 9670The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 10:44 PM CDT | Special Weather Statement | TSA | Creek, Osage, Pawnee | 61 min |
| May 18, 11:34 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 56 min |
| May 19, 12:12 AM CDT | Special Weather Statement | TSA | Tulsa | 48 min |
| May 19, 12:37 AM CDT | Special Weather Statement | TSA | Craig, Mayes, Nowata, Rogers, Wagoner | 38 min |
| May 19, 3:45 AM CDT | Special Weather Statement | TSA | Osage | 30 min |
| May 19, 4:14 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 31 min |
| May 19, 5:32 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 28 min |
| May 19, 7:23 AM CDT | Special Weather Statement | TSA | Ottawa | 37 min |
| May 19, 5:10 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 80 min |
| May 19, 5:36 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 54 min |
| May 19, 6:22 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 38 min |
| May 19, 6:47 PM CDT | Tornado Warning | TSA | Creek | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.